# SDR QMLA2019032019028

- Difficulty date: March 20, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N615LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0362
- Aircraft time: 7,287 hours, 23,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RINGFRAME 5A HAD TWO SMALL CRACKS BY THE OMEGA CHANNELS.
